# SDR CA190318019

- Difficulty date: March 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2710 · Aileron Control System
- Part: Dcu
- Part number: 8221310104
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CONFIG AILERON WARNING WHEN BRINGING POWER UP FOR TAKEOFF.
